Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Vaginal discharge. Could this be due to depo shot?

i had surgery 6 months ago in my kidney ,i stopped the Depo provera and took it again 3 month ago. i had a period 3 weeks ago and it lasted a week. since then it is two weekssince i am passing a clear mucous with a bloody discharge . Is it the depo causeing this? Also a doctor recommended diane 35 for me to take. please advise as i don t know wht causes the bleeding
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query on health care magic.
Irregular bleeding and spotting is known to occur with depo.
You can continue with depo as well.
If vaginal discharge is associated with foul smell and itching, you may need treatment for infection.
Hope this helps.
Dr Nilofer
Answered: Sun, 11 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor